RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 693–715 (Mi zvmmf6987)  

A rigorous solution of the problem of the diffraction of electromagnetic waves on a certain arrangement of strips

S. A. Masalov, V. G. Sologub

Khar'kov

Full text: PDF file (2108 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 169–192

Bibliographic databases:

UDC: 517.9:535.4
Received: 23.01.1969
Revised: 12.06.1969

Citation: S. A. Masalov, V. G. Sologub, “A rigorous solution of the problem of the diffraction of electromagnetic waves on a certain arrangement of strips”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 693–715; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 169–192

Citation in format AMSBIB
\Bibitem{MasSol70}
\by S.~A.~Masalov, V.~G.~Sologub
\paper A rigorous solution of the problem of the diffraction of electromagnetic waves on a certain arrangement of strips
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 693--715
\mathnet{http://mi.mathnet.ru/zvmmf6987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0277182}
\zmath{https://zbmath.org/?q=an:0202.11101}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 169--192
\crossref{https://doi.org/10.1016/0041-5553(70)90123-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6987
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:150
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020